CSpace

Browse/Search Results:  1-10 of 63 Help

Selected(0)Clear Items/Page:    Sort:
Dyadic bilinear estimates and applications to the well-posedness for the 2D Zakharov-Kuznetsov equation in the endpoint space H-1/4 期刊论文
FORUM MATHEMATICUM, 2020, 卷号: 32, 期号: 6, 页码: 1575-1598
Authors:  Huo, Zhaohui;  Jia, Yueling
Favorite  |  View/Download:1/0  |  Submit date:2021/01/14
Well-posedness  Zakharov-Kuznetsov equation  dyadic X-s,X-b  dyadic bilinear estimates  
Measurement-induced Boolean dynamics and controllability for closed quantum networks 期刊论文
AUTOMATICA, 2020, 卷号: 114, 页码: 11
Authors:  Qi, Hongsheng;  Mu, Biqiang;  Petersen, Ian R.;  Shi, Guodong
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
Quantum networks  Quantum measurements  Bilinear systems  Boolean networks  
OPTIMAL CONTROL OF NONLINEAR STOCHASTIC DIFFERENTIAL EQUATIONS ON HILBERT SPACES 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2020, 卷号: 58, 期号: 4, 页码: 2383-2410
Authors:  Barbu, Viorel;  Rockner, Michael;  Zhang, Deng
Favorite  |  View/Download:3/0  |  Submit date:2020/11/18
stochastic differential equations  optimal control  Kolmogorov operators  
Generalized phase retrieval: Measurement number, matrix recovery and beyond 期刊论文
APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, 2019, 卷号: 47, 期号: 2, 页码: 423-446
Authors:  Wang, Yang;  Xu, Zhiqiang
Favorite  |  View/Download:21/0  |  Submit date:2020/01/10
Phase retrieval  Frames  Fusion frames  Fourier transform  Measurement number  Low rank matrix recovery  Bilinear form  Embedding  
GUARANTEED EIGENVALUE BOUNDS FOR THE STEKLOV EIGENVALUE PROBLEM 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 3, 页码: 1395-1410
Authors:  You, Chun'guang;  Xie, Hehu;  Liu, Xuefeng
Favorite  |  View/Download:18/0  |  Submit date:2020/01/10
Steklov eigenvalue problem  eigenvalue bounds  Crouzeix-Raviart finite element method  verified computing  
Spatial High Accuracy Analysis of FEM for Two-dimensional Multi-term Time-fractional Diffusion-wave Equations 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 4, 页码: 828-841
Authors:  Wei, Ya-bing;  Zhao, Yan-min;  Shi, Zheng-guang;  Wang, Fen-ling;  Tang, Yi-fa
Favorite  |  View/Download:34/0  |  Submit date:2018/11/16
multi-term time-fractional diffusion-wave equation  bilinear finite element method  Crank-Nicolson approximation  stability  convergence and superconvergence  
A semi-discrete modified KdV equation 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2018, 卷号: 59, 期号: 4, 页码: 12
Authors:  Sun, Jianqing;  Hu, Xingbiao;  Zhang, Yingnan
Favorite  |  View/Download:16/0  |  Submit date:2018/07/30
High-accuracy finite element method for 2D time fractional diffusion-wave equation on anisotropic meshes 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2018, 卷号: 95, 期号: 1, 页码: 218-230
Authors:  Zhang, Y. D.;  Zhao, Y. M.;  Wang, F. L.;  Tang, Y. F.
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Time fractional diffusion-wave equation  finite element method  Crank-Nicolson scheme  stability  convergence and superconvergence  
spatialhighaccuracyanalysisoffemfortwodimensionalmultitermtimefractionaldiffusionwaveequations 期刊论文
actamathematicaeapplicataesinica, 2018, 卷号: 34, 期号: 4, 页码: 828
Authors:  Wei Yabing;  Zhao Yanmin;  Shi Zhengguang;  Wang Fenling;  Tang Yifa
Favorite  |  View/Download:15/0  |  Submit date:2020/01/10
High accuracy analysis of an H-1-Galerkin mixed finite element method for two-dimensional time fractional diffusion equations 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 8, 页码: 1903-1914
Authors:  Shi, Z. G.;  Zhao, Y. M.;  Liu, F.;  Tang, Y. F.;  Wang, F. L.;  Shi, Y. H.
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
Time fractional diffusion equations  H-1-Galerkin mixed finite element method  Anisotropic mesh  L1 approximation  Superclose and superconvergence